# SDR SWAA2020123135221

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB AT STAB STA 120.30 4TH STIFFENER FROM FWD IS CRACKED.  REPAIRED DAMAGE TO RIB, 4TH STIFFENER FROM FWD END, AT RT STAB STA 120.30, IAW SRM 51-40-02-0G-0; AND SRM 55-10-09-2R4; AND BAC DRAWINGS 002A0001; 182A1500; 182A3001.
